Paper:ReeOuter1

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
The existence of outer automorphism groups of some groups. I by R. Ree, Proceedings of the American Mathematical Society, Volume 7,Number 6, Page 962 - 964(Year 1956):

Title of the paper: The existence of outer automorphism groups of some groups. I

Author: R. Ree (Find other works by this author)

Year of publication: 1956
Journal of publication: Proceedings of the American Mathematical Society,Volume 7, 962 - 964